# SDR IXXA05SMN108S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing
- Condition: Corroded
- Location: Xfs 212.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT WING NR 2 STUB WING UPPER PART CORRODED, XFS 212.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-2-1 FIG 38. TR NR 57-85, EO SEMAN NR 2005848 DATE 06-18-05. REMOVED FASTENERS IAW DC-8 SRM 51-1-21 PG 1, DC-8 SRM 51-1-20D PG 21.  REMOVED CORROSION IAW DC-8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 57-2-1 PG 11-12.  REMOVED CORRODED AREA IAW DC-8 SRM 57-2-1 FIG 38.  PERFORMED VISUAL INSPECT NO CRACK FOUND, NO CORROSION FOUND.  FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.071”), FILLER (ALCLAD 7075 T6 0.063) IAW DC-8 SRM 57-2-1 FIG 38, DC-8 SRM 57-3-1 FIG 3.  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW
